Stationary Distribution of a Stochastic Process

V. I. Lotov, E. M. Okhapkina

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We find a stationary distribution of a stochastic process with delay at the origin. The trajectories of the process have linear growth and random jumps at random times. We use known results for regenerative processes and factorization technique for the study in boundary crossing problems for random walks.

Original languageEnglish
Pages (from-to)218-226
Number of pages9
JournalJournal of Mathematical Sciences (United States)
Issue number2
Publication statusPublished - 1 May 2018


Dive into the research topics of 'Stationary Distribution of a Stochastic Process'. Together they form a unique fingerprint.

Cite this